# SDR DALA2022122308306

- Difficulty date: October 13, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 107,453 hours, 15,880 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Not Reported
- Location: Bs 1197 Lbl 7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 602625-14AD ISSUED FOR REPAIR TO INNER CHORD AT BS 1197, LBL 7. AMOC TO AD 2021-10-19 REQUIRED WITHIN 34,208 ADDITIONAL CYCLES. ASSOCIATED ER/A 00-602625.
